How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist
Internist, Board Certified Physician
Category: Medical
Satisfied Customers: 4766
Experience:  Int. Med., Gastroenterology. Fellow American College of Physicians. Trained, located in the U.S.
13024878
Type Your Medical Question Here...
Internist is online now
A new question is answered every 9 seconds

Will I get stomach bleeding from aleve if I bleed from plain

This answer was rated:

Will I get stomach bleeding from aleve if I bleed from plain aspirin?
Hello,If you have had history of bleeding from the stomach after taking aspirin or any other drug you must not take Aleve. This drug belongs to a class called NSAIDs all of which can cause irritation of the stomach and GI bleeding. Because you have had a prior episode you are at a higher risk and must avoid these medications altogether. The only medication is safe for you to take in this class of pain relievers would be Tylenol containing medicines. This will not irritate your stomach. Any medicine try to take on a full stomach which will cause less irritation. Definitely avoid Aleve. *****Click ***** "ACCEPT" (GREEN) ***** or I do not get credit for my answer and Just Answer holds your deposit. Take a moment to leave a ***** POSITIVE ***** feedback which does not cost you anything. This response is for your information only and does not substitute for a visit to your doctor.
Internist and 6 other Medical Specialists are ready to help you